# SDR AALA20180223006

- Difficulty date: February 23, 2018
- Submitted: March 1, 2018
- Operation: Air carrier
- Aircraft: N9618A
- Make and model: Doug MD 83
- Aircraft serial: 53565
- Aircraft time: 57,176 hours, 28,312 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 993061237
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT IS IN BASE MAINTENANCE. CORROSION ON CUSP AT AFT GIRT BAR FITTING TO AFT END OF CUSP AT AFT SERVICE DOOR STATION 1174 AREA. INSTALLED NEW SECTION OF CUSP AND REPAIR DOUBLER PER 53-20-00-16.
